# SDR FDEA202108292142

- Difficulty date: August 29, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER FOUND   CRACKED AT STATION XOS 613 AS MARKED . RIGHT WING FIXED LEADING EDGE DOUBLER AT STATION XOS 613 REPAIR CARRIED OUT AS   PER SRM 57-40-02-2R REPAIR 15 FIGURE 203 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
